Long, Zhiwen (2016) Exponential convergence of a non-autonomous Nicholson's blowflies model with an oscillating death rate. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (41). pp. 1-7. ISSN 1417-3875
|
Text
p4826.pdf Download (342kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4826.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:03 |
Last Modified: | 11 Jan 2017 10:03 |
URI: | http://real.mtak.hu/id/eprint/45048 |
Actions (login required)
![]() |
Edit Item |